Buspar and Tingling in hands or feet - from FDA reports
There is no Tingling in hands or feet reported by people who take Buspar yet. We study 2,148 people who have side effects while taking Buspar from FDA. Find out below who they are, when they have Tingling in hands or feet and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Buspar has active ingredients of buspirone hydrochloride. It is often used in stress and anxiety. (latest outcomes from Buspar 13,647 users)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with high blood pressure, high blood cholesterol, stress and anxiety, attention deficit hyperactivity disorder, insomnia (latest reports from 524 Tingling in hands or feet patients).
On Feb, 14, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling in hands or feet when taking Buspar?
- Check symptoms - is tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Buspara b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Tingling in hands or feetTingling in hands or feet
Could your condition cause Tingling in hands or feetTingling in hands or feet
Can you answer these questions?
I have been on Buspar 5 mg twice daily for almost 2 weeks and it has helped but I'm still having moments of anxiety and my doc has said I can increase to 7.5 mg twice a day but I'm apprehensive that is could make the anxiety worse. I welcome any feedback. Thanks!
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
You may be interested in these reviews
I've been taking Etodolac for only 4 days and tonight felt numbness and tingling in my feet while in a recliner. Is this a normal side effect? As I walked around some of the numbness left, but some tingling remained.